American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 93 found      Go to page: 1 2 3 4

[31] P. Fong. On the characters of $p$-solvable groups . Trans. Amer. Math. Soc. 98 (1961) 263-284. MR 0120297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] E. S. Wolk. On the interval topology of an $l$-group . Proc. Amer. Math. Soc. 12 (1961) 304-307. MR 0122900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] R. Artzy. Relations between loop identities . Proc. Amer. Math. Soc. 11 (1960) 847-851. MR 0117295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] J. A. Kalman. Triangle inequality in $l$-groups . Proc. Amer. Math. Soc. 11 (1960) 395. MR 0110758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Louis Auslander. Discrete solvable matrix groups . Proc. Amer. Math. Soc. 11 (1960) 687-688. MR 0120293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] V. Ray Hancock. On complete semimodules . Proc. Amer. Math. Soc. 11 (1960) 71-76. MR 0113956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] George Kolettis. Semi-complete primary abelian groups . Proc. Amer. Math. Soc. 11 (1960) 200-205. MR 0113935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] W. W. Comfort. The isolated points in the dual of a commutative semi-group . Proc. Amer. Math. Soc. 11 (1960) 227-233. MR 0112910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Daniel Gorenstein and I. N. Herstein. On the structure of certain factorizable groups. II . Proc. Amer. Math. Soc. 11 (1960) 214-219. MR 0111786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Walter Feit. A theorem on factorizable groups . Proc. Amer. Math. Soc. 11 (1960) 658-659. MR 0118768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Stig Com├ęt. Improved methods to calculate the characters of the symmetric group. . Math. Comp. 14 (1960) 104-117. MR 0119451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] J. R. Isbell. Homogeneous games. II . Proc. Amer. Math. Soc. 11 (1960) 159-161. MR 0118541.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Abraham Robinson and Elias Zakon. Elementary properties of ordered abelian groups . Trans. Amer. Math. Soc. 96 (1960) 222-236. MR 0114855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] P. J. Hilton. Remark on free products of groups . Trans. Amer. Math. Soc. 96 (1960) 478-487. MR 0121398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Norman L. Alling. On ordered divisible groups . Trans. Amer. Math. Soc. 94 (1960) 498-514. MR 0140595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Orlando E. Villamayor. On the semisimplicity of group algebras. II . Proc. Amer. Math. Soc. 10 (1959) 27-31. MR 0114868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Paul Conrad. A correction and improvement of a theorem on ordered groups . Proc. Amer. Math. Soc. 10 (1959) 182-184. MR 0104737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Elvira Strasser Rapaport. Note on Nielsen transformations . Proc. Amer. Math. Soc. 10 (1959) 228-235. MR 0104724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Daniel Gorenstein and I. N. Herstein. On the structure of certain factorizable groups. I . Proc. Amer. Math. Soc. 10 (1959) 940-945. MR 0109183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] R. B. Crouch. A class of irreducible systems of generators for infinite symmetric groups . Proc. Amer. Math. Soc. 10 (1959) 910-911. MR 0109180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] H. O. Foulkes. The analysis of the characters of the Lie representations of the general linear group . Proc. Amer. Math. Soc. 10 (1959) 497-501. MR 0104744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] R. H. Bruck. Sums of normal endomorphisms . Proc. Amer. Math. Soc. 10 (1959) 674-678. MR 0114871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] S. Moran. Associative regular operations on groups corresponding to a property $\mathcal{P}$ . Proc. Amer. Math. Soc. 10 (1959) 796-799. MR 0108528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] R. Artzy. On automorphic-inverse properties in loops . Proc. Amer. Math. Soc. 10 (1959) 588-591. MR 0107674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Sherman K. Stein. Left-distributive quasi-groups . Proc. Amer. Math. Soc. 10 (1959) 577-578. MR 0108547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Kenneth A. Ross. A note on extending semicharacters on semigroups . Proc. Amer. Math. Soc. 10 (1959) 579-583. MR 0109185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] G. B. Preston. Embedding any semigroup in a $\mathcal{D}$-simple semigroup . Trans. Amer. Math. Soc. 93 (1959) 351-355. MR 0109186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Bertram Kostant. A formula for the multiplicity of a weight . Trans. Amer. Math. Soc. 93 (1959) 53-73. MR 0109192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Michio Suzuki. On characterizations of linear groups. II . Trans. Amer. Math. Soc. 92 (1959) 205-219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Michio Suzuki. On characterizations of linear groups. I . Trans. Amer. Math. Soc. 92 (1959) 191-204. MR 0108536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 93 found      Go to page: 1 2 3 4